# SDR FDEA201106072153

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,493 hours, 19,879 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: C19AA0191
- Part serial: 1472
- Condition: Leaking
- Location: Hyd System
- Part time: 6,716 hours, 3,953 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BLUE HYD LEAK, AFTER SECURING PUMP LEAK STOPPED.  REMOVED AND INSP BLUE HYD SYS MANIFOLD PRESS SW AND REINSTALLED WITH NEW PACKING REF MM 29-12-12-04. AS  PRECAUTION. NEEDS LEAK CK.  FOUND BLUE SYS RESERVIOR LEAKING, NEEDS RESERVIOR.  R & R BLUE HUD SYS RESERVIOR IAW AMM 29-12-46, LEAK AND OPS CHECKED SYS WITH BLUE  ELECTRIC PUMPS AND RAN NR 1 ENGINE IAW JRH,  OPERATED ALL FLIGHT CONTROLS TO BLEED BLUE SYS.  BLUE SYS LEAK AND OPS CHECKED GOOD.
